Ask a doctor

How Long Does Bruising Last After Artefill Injections on the Lips?

I had the injection 3 days ago and the brusing is across my entire upper lips is this normal and how long will it last? What should I do to get rid of the bruises? Thank you

Doctor Answers (2)

Bruising after Artefill

+1

I'm assuming that the Artefill was not a lip injection, but rather one in the nasolabial folds. If that's the case, while it's uncommon to have much bruising at all, it can take up to 2 weeks to fade, just like any other bruise. After 4 or 5 days, many patients find that applying warm compresses can help resolve the bruise more quickly. Note that initially after the injections (1 to 2 days) it's best to use cold compresses to minimize how much bruising will occur.

Good luck,

--DCP


Jacksonville Facial Plastic Surgeon
5.0 out of 5 stars 14 reviews

Bruises will go away

+1

I am not concerned about the bruises (but in my experience Bruise Relief at the drug store will speed  up the resolution). I am concerned if Artefill was put near the lips. This can cause permanent nodules. In my opinion, since Artefill is permanent, it should only be injected "on-label" which means the nasolabial fold.

Mary Lupo, MD
New Orleans Dermatologist
5.0 out of 5 stars 8 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.